MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED
Catalog Number 123526A
Medical Device Problem Codes Fluid/Blood Leak (1250); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer called to inquire if foley catheter came in a larger size.The patient was utilizing catheter for suprapubic drainage.Customer advised after replacement on (b)(6) 2025, the foley was leaking which prompted them to visit the emergency room to stop the leaking and quite uncomfortable.Customer advised foley was changed (replaced) every four weeks at the patient's urologist office.Liberator was their medical supply company.Customer concerned a larger size was needed or it was not properly inserted at the urologist office.Representative advised customer the larger size 28fr (123528a) was a viable product number.Advised to contact urologist to make them aware of leakage and emergency room visit as urologist would decide if another size was needed.No medical intervention was reported.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found that there was no allegation against product.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer called to inquire if foley catheter came in a larger size.The patient was utilizing catheter for suprapubic drainage.Customer advised after replacement on (b)(6) 2025, the foley was leaking which prompted them to visit the emergency room to stop the leaking and quite uncomfortable.Customer advised foley was changed (replaced) every four weeks at the patient's urologist office.Liberator was their medical supply company.Customer concerned a larger size was needed or it was not properly inserted at the urologist office.Representative advised customer the larger size 28fr (123528a) was a viable product number.Advised to contact urologist to make them aware of leakage and emergency room visit as urologist would decide if another size was needed.No medical intervention was reported.Per follow up via phone on 18feb2025, it was reported that the customer did visit the urologist and was advised that the foley catheters were not the cause of the leaking issue.Urologist informed customer that their bladder was smaller than normal, and sometimes it directed the urine to the stomach instead of the foley catheter which would allow it to drain into the bag.No patient harm was reported.

Brand Name
BARDIA® FOLEY CATHETER SILICONE COATED
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada_old
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21332859
Report Number1018233-2025-00699
Device Sequence Number20946693
Product Code EZC
UDI-Device Identifier00801741095146
UDI-Public(01)00801741095146
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123526A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown